# SDR HEEA979029

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OPERATION IN FLIGHT. PERFORMED PRELIMINARY INSPECTION.  TROUBLESHOT AND REPLACED SWITCH BOARD ASSY P/N 200-0381-01.  REPAIRED.  BENCH CHECK GOOD.
